# SDR AALA990220

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 15R STRINGER END CRACKED JUST FORWARD OF RIGHT WING ICE LIGHT.  REMOVED DAMAGED SECTION OF STRINGER, COMPLETED REPAIR OF STRINGER PER SRM 53-10-3 FIG 1 DETAIL II.  (M)
